Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 1319092, 13 pages
http://dx.doi.org/10.1155/2016/1319092
Research Article

Robust Stability and Stabilization of a Class of Uncertain Nonlinear Discrete-Time Stochastic Systems with Interval Time-Varying Delays

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 24 November 2015; Revised 13 February 2016; Accepted 14 February 2016

Academic Editor: Yongji Wang

Copyright © 2016 Shuang Liang and Yali Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.